# SDR SWIA200414009

- Difficulty date: October 26, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 6,296 hours, 5,492 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70623
- Part serial: 331
- Condition: Malfunctioned
- Location: Pitch Trim
- Part time: 12,178 hours, 10,482 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AP PITCH TRIM CAUTION ILLUMINATED.  REPLACE HORIZONTAL STAB ACTUATOR AND MOTOR CONTROL UNIT IAW CRJ MM 27-40-00, 27-42-01, AND 27-42-05.  OPERATIONAL CHECK GOOD.  P/N 8316-3, S/N OFF 1080.
